# SDR 95ZZZX3065

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Engine: Ge CT75A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 5056T88P01
- Condition: Intermittent
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO RIGHT BLEED CLOSE LIGHT DID NOT ILLUMINATE WHEN SELECTED CLOSED.  THE SYSTEM WAS TROUBLESHOT AND THE RIGHT BLEED SHUT-OFF VALVE WAS DETERMINED TO BE THE PROBLEM.  THE VALVE WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.
